# SDR 61073

- Difficulty date: May 3, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 16,611 hours, 24,777 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: MS3476W2241
- Condition: Burned
- Location: Annuciator
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH ANNUNICATOR C.B. TRIPPED. IT WAS RESET AND POPPED AGAIN. THERE WAS A FAINT BURNED ODOR IN THE CABIN. LANDED WITH NO FURTHER INCIDENT. R&R FEED THRU CONNECTOR.
